Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Arthur Byron Coble


Author: Arthur Mattuck
Journal: Bull. Amer. Math. Soc. 76 (1970), 693-699
DOI: https://doi.org/10.1090/S0002-9904-1970-12509-5
MathSciNet review: 0255357
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arthur Byron Coble, On the reduction of the decimic to Sylvester's canonical form, Johns Hopkins University Circulars No. 3 (1901), 54-55.
  • 2. Arthur Byron Coble, The quartic curve as related to conics, Trans. Amer. Math. Soc. 4 (1903), 65-85. MR 1500625
  • 3. Arthur Byron Coble, Collineations whose characteristic determinants have linear elementary divisors with an application to quadratic forms, Amer. J. Math. 27 (1905), 25-46. MR 1505956
  • 4. Arthur Byron Coble, The normal form of a ternary collineation and the simultaneous reduction of two conics to a normal form, Johns Hopkins University Circulars No. 1 (1905), 27-28.
  • 5. Arthur Byron Coble, The linear relations among the minors of a symmetric determinant, Johns Hopkins University Circulars No. 9 (1906), 86-90.
  • 6. Arthur Byron Coble, On the relation between the three-parameter groups of a cubic space curve and a quadric surface, Trans. Amer. Math. Soc. 6 (1906), 1-20. MR 1500728
  • 7. Arthur Byron Coble, An invariant condition for certain automorphic algebraic forms, Amer. J. Math. 28 (1906), 333-366. MR 1505997
  • 8. Arthur Byron Coble, A configuration in finite geometry isomorphic with that of the 27 lines of a cubic surface, Johns Hopkins University Circulars No. 7 (1908), 80-88.
  • 9. Arthur Byron Coble, An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree, Trans. Amer. Math. Soc. 9 (1908), 183-212. MR 1500819
  • 10. Arthur Byron Coble, Symmetric binary forms and involutions, Amer. J. Math. 31 (1909), 183-212. MR 1506068
  • 11. Arthur Byron Coble, Symmetric binary forms and involutions. II, Amer. J. Math. 31 (1909), 355-364. MR 1506080
  • 12. Arthur Byron Coble, Symmetric binary forms and involutions. III, Amer. J. Math. 32 (1910), 333-364. MR 1506111
  • 13. Arthur Byron Coble, An application of Moore's cross-ratio group to the solution of the sextic equation, Trans. Amer. Math. Soc. 12 (1911), 311-325. MR 1500891
  • 14. Arthur Byron Coble, The reduction of the sextic equation to the Valentiner form-problem, Math. Ann. 70 (1911), 337-350. MR 1511624
  • 15. Arthur Byron Coble, The lines and triple tangent planes of a cubic surface, Johns Hopkins University Circulars No. 2 (1911), 59-63.
  • 16. Arthur Byron Coble, The linear complex in the finite geometry (mod. 2) of an S5, Johns Hopkins University Circulars No. 2 (1912), 43-46.
  • 17. Arthur Byron Coble, An application of finite geometry to the characteristic theory of the odd and even theta functions, Trans. Amer. Math. Soc. 14 (1913), 241-276. MR 1500946
  • 18. Arthur Byron Coble, Restricted systems of equations, Amer. J. Math. 36 (1914), 167-186. MR 1506215
  • 19. Arthur Byron Coble, Restricted systems of equations. II, Amer. J. Math. 36 (1914), 395-418. MR 1506232
  • 20. Arthur Byron Coble, Point sets and allied Cremona groups, Trans. Amer. Math. Soc. 16 (1915), 155-198. Proc. Nat. Acad. Sci. U.S.A. 1 (1915), 245-248. MR 1501008
  • 21. Arthur Byron Coble, Point sets and allied Cremona groups. II, Trans. Amer. Math. Soc. 17 (1916), 345-385. Proc. Nat. Acad. Sci. U.S.A. 2 (1916), 244-246. MR 1501047
  • 22. Arthur Byron Coble, A proof of White's porism, Proc. Nat. Acad. Sci. U.S.A. 2 (1916), 530-531.
  • 23. Arthur Byron Coble, An isomorphism between theta characteristics and the (2p+2)-point, Ann. of Math. (2) 17 (1916), 101-112. MR 1503573
  • 24. Arthur Byron Coble, Point sets and allied Cremona groups, Trans. Amer. Math. Soc. 18 (1917), 331-372. Proc. Nat. Acad. Sci. U.S.A. 2 (1918), 575-576. MR 1501073
  • 25. Arthur Byron Coble, Theta modular groups determined by point sets, Amer. J. Math. 40 (1918), 317-340. MR 1507902
  • 26. Arthur Byron Coble, Concerning a method for finding a particular integral, Amer. Math. Monthly 26 (1919), 12-15. MR 1519166
  • 27. Arthur Byron Coble, The ten nodes of the rational sextic and the Cayley symmetroid, Amer. J. Math. 41 (1919), 243-265. MR 1506391
  • 28. Arthur Byron Coble, Multiple binary forms with the closure property, Amer. J. Math. 43 (1921), 1-19. MR 1506425
  • 29. Arthur Byron Coble, A covariant of three circles, Bull. Amer. Math. Soc. 27 (1921), 434-437. MR 255357
  • 30. Arthur Byron Coble, Geometric aspects of the abelian modular functions of genus four. I, II, Proc. Nat. Acad. Sci. U.S.A. 7 (1921), 234-238, 245-249.
  • 31. Arthur Byron Coble, Cremona transformations and applications to algebra, geometry, and modular functions, Bull. Amer. Math. Soc. 28 (1922), 329-364. MR 255357
  • 32. Arthur Byron Coble, Associated sets of points, Trans. Amer. Math. Soc. 24 (1922), 1-20. MR 1501210
  • 33. Arthur Byron Coble, Geometric aspects of the abelian modular functions of genus four. III, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 183-187.
  • 34. Arthur Byron Coble, Étude géomètrique des transformations birationelles et des courbes planes par Henri Malet, Bull. Amer. Math. Soc. 29 (1923), 38. MR 255357
  • 35. Arthur Byron Coble, Geometric aspects of the abelian modular functions of genus four, Amer. J. Math. 46 (1924), 143-192. MR 1506527
  • 36. Arthur Byron Coble, The equation of the eighth degree, Bull. Amer. Math. Soc. 30 (1924), 301-313. MR 255357
  • 37. Arthur Byron Coble with H. R. Brahana, Maps of 12 countries with five sides with a group of order 120 containing an ikosahedral subgroup, Amer. J. Math. 48 (1926), 1-20. MR 1506570
  • 38. Arthur Byron Coble, Double binary forms with the closure property, Trans. Amer. Math. Soc. 28 (1926), 357-383. MR 1501350
  • 39. Arthur Byron Coble with F. Morley, New results in elimination, Amer. J. Math. 49 (1927), 463-488.
  • 40. Arthur Byron Coble, Topics in algebraic geometry. Chap. IV: Planar Cremona transformations; Chap. VIII: Cremona transformations in space and hyperspace, Bull. National Research Council No. 63 (1928), 79-121, 197-226.
  • 41. Arthur Byron Coble, Algebraic geometry and theta functions, Amer. Math. Soc. Colloq. Publ., vol. 10, Amer. Math. Soc. Providence, R. I., 1929; rev. ed., 1961. MR 23 #A1279. MR 123958
  • 42. Arthur Byron Coble, Geometric aspects of the abelian modular functions of genus four. II, Amer. J. Math. 51 (1929), 495-514. MR 1506732
  • 43. Arthur Byron Coble, A generalization of the Weddle surface, of its Cremona groups, and of its parametric expression in terms of hyperelliptic theta functions, Amer. J. Math. 52 (1930), 439-500. MR 1507919
  • 44. Arthur Byron Coble, A treatise on algebraic plane curves, by J. L. Coolidge, Amer. Math. Monthly 29 (1932), 293-295. MR 1522528
  • 45. Arthur Byron Coble, Hyperelliptic functions and irrational binary invariants, Amer. J. Math. 54 (1932), 425-452. MR 1506908
  • 46. Arthur Byron Coble, Hyperelliptic functions and irrational binary invariants. II, Amer. J. Math. 55 (1933), 1-21. MR 1506940
  • 47. Arthur Byron Coble, Hyperelliptic functions and irrational binary invariants. III, Amer. J. Math. 55 (1933), 349-375. MR 1506971
  • 48. Arthur Byron Coble, Cremona's diophantine equations, Amer. J. Math. 56 (1934), 459-489. MR 1507037
  • 49. Arthur Byron Coble, The geometry of the Weddle manifold W, Bull. Amer. Math. Soc. 41 (1935), 209-222. MR 255357
  • 50. Arthur Byron Coble, with Josephine Chanler, The geometry of the Weddle manifold W, Amer. J. Math. 57 (1935), 183-218. MR 1507065
  • 51. Arthur Byron Coble, Collineation groups in a finite space with a linear and a quadratic invariant, Amer. J. Math. 58 (1936), 15-34. MR 1507132
  • 52. Arthur Byron Coble, Groups of Cremona transformations in space of planar type, Duke Math. J. 2 (1936), 1-9. MR 1545901
  • 53. Arthur Byron Coble, Groups of Cremona transformations in space of planar type. II, Duke Math. J. 2 (1936), 205-219. MR 1545919
  • 54. Arthur Byron Coble, A class of linear groups with integral coefficients, Duke Math. J. 3 (1937), 175-199. MR 1545978
  • 55. Arthur Byron Coble, Cremona transformations with an invariant rational sextic, Bull. Amer. Math. Soc. 45 (1939), 285-288. MR 255357
  • 56. Arthur Byron Coble, Configurations defined by theta functions, Duke Math. J. 5 (1939), 479-488. MR 1, 27. MR 160
  • 57. Arthur Byron Coble, Trilinear forms, Duke Math. J. 7 (1940), 380-395. MR 3, 182. MR 5648
  • 58. Arthur Byron Coble, Conditions on the nodes of a rational plane curve, Duke Math. J. 7 (1940), 396-410. MR 3, 183. MR 5648
  • 59. Arthur Byron Coble, The double-N, Duke Math. J. 9 (1942), 436-449. MR 3, 305. MR 6452
  • 60. Arthur Byron Coble, A particular set of ten points in space, Duke Math. J. 9 (1942), 450-453. MR 3, 305. MR 6453
  • 61. Arthur Byron Coble, Ternary and quaternary elimination, Amer. J. Math. 68 (1946), 521-543. MR 8, 191. MR 17721
  • 62. Arthur Byron Coble, On the expression of an algebraic form in terms of a set of forms with non-zero resultant, Amer. J. Math. 68 (1946), 544-552. MR 8, 191. MR 17722


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12509-5

American Mathematical Society